×

Analysis of the Laplacian on a complete Riemannian manifold. (English) Zbl 0515.58037


MSC:

58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
58J40 Pseudodifferential and Fourier integral operators on manifolds
53C20 Global Riemannian geometry, including pinching
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Andreotti, A.; Vesentini, E., Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Publ. Math. I.H.E.S., 25, 81-130 (1965)
[2] Aubin, T., Espaces de Sobolev sur les varétés Riemanniennes, Bull. Sci. Math., 100, 149-173 (1976) · Zbl 0328.46030
[3] Aubin, T., Problemes isoperimetriques et espaces de Sobolev, J. Differential Geom., 11, 573-598 (1976) · Zbl 0371.46011
[4] Azencott, R., Behavior of diffusion semi-groups at infinity, Bull. Soc. Math. (France), 102, 193-240 (1974) · Zbl 0293.60071
[5] Cheeger, J.; Gromov, M.; Taylor, M., Finite propagation speed, Kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom., 17, 15-53 (1982) · Zbl 0493.53035
[6] Cheeger, J.; Yau, S.-T, A lower bound for the heat kernel, Comm. Pure Appl. Math., 34, 465-480 (1981) · Zbl 0481.35003
[8] Chernoff, P., Essential self-adjointness of powers of generators of hyperbolic equations, J. Funct. Anal., 12, 401-414 (1973) · Zbl 0263.35066
[9] Cowling, M., On Littlewood-Paley-Stein theory, Suppl. Rend. Circ. Mat. Palermo, No. 1, 1-20 (1981) · Zbl 0472.42012
[10] Cowling, M., Harmonic analysis on semigroups, Ann. of Math., 117, 267-283 (1983) · Zbl 0528.42006
[11] Dodziuk, J., \(L^2\) harmonic forms on rotationally symmetric Riemannian manifolds, (Proc. Amer. Math. Soc., 77 (1979)), 395-400 · Zbl 0423.58002
[12] Dodziuk, J., Vanishing theorems for square-integrable harmonic forms, (Geometry and Analysis (Papers dedicated to the memory of V. K. Patodi) (1981), Tata Institute), 21-27 · Zbl 0479.53035
[13] Gaffney, M., A special Stokes’ theorem for complete Riemannian manifolds, Ann. of Math., 60, 140-145 (1954) · Zbl 0055.40301
[14] Gaffney, M., The heat equation method of Milgram and Rosenbloom for open Riemannian manifolds, Ann. of Math., 60, 458-466 (1954) · Zbl 0057.07501
[15] Gilbert, J. E.; Kunze, R. A.; Stanton, R. J.; Tomas, P. A., Calderon-Zygmund higher gradients and representation theory, (Conference on Harmonic Analysis in Honor of Antoni Zygmund (1982), Wadsworth International Group), to appear · Zbl 0512.43001
[16] Hörmander, L., On the Riesz means of spectral functions and eigenfunction expansions for elliptic differential operators, (Gelbart, A., Belfer Graduate School of Science Annual Science Conference Proceedings, Vol. 2 (1969)), 155-202
[17] Li, P.; Yau, S.-T, Estimates of eigenvalues of a compact Riemannian manifold, (Proc. Symp. Pure Math., 36 (1980)), 205-239 · Zbl 0441.58014
[19] McKean, H. P., An upper bound to the spectrum of Δ on a manifold of negative curvature, J. Differential Geom., 4, 359-366 (1970) · Zbl 0197.18003
[20] Pinsky, M., The spectrum of the Laplacian on a manifold of negative curvature. II, J. Differential Geom., 14, 609-620 (1979)
[21] Pinsky, M., On the spectrum of Cartan-Hadamard manifolds, Pacific J. Math., 94, 223-230 (1981) · Zbl 0466.58027
[22] Reed, M.; Simon, B., Methods of modern mathematical physics. II. Fourier analysis, self-adjointness (1975), Academic Press: Academic Press New York · Zbl 0308.47002
[23] Roelke, W., Uber den Laplace-Operator auf Riemannschen Mannigfaltigkeiten mit diskontinuierlichen Gruppen, Math. Nachr., 21, 132-149 (1960) · Zbl 0197.36401
[24] Saka, K., The representation theorem and the \(H^p\) space theory associated with semigroups on Lie groups, Tohoku Math. J., 30, 131-151 (1978) · Zbl 0378.46024
[25] Saka, K., A generalization of Cauchy-Riemann equations on a Riemannian symmetric space and the \(H^p\) space theory, (Proc. Japan Acad. Math. Sci. Ser. A, 55 (1979)), 255-260 · Zbl 0446.58015
[26] Seeley, R. T., Complex powers of an elliptic operator, (Proc. Symp. Pure Math., 10 (1967)), 288-307 · Zbl 0159.15504
[27] Seeley, R. T., Singular integrals and boundary value problems, Amer. J. Math., 88, 781-809 (1966) · Zbl 0178.17601
[28] Simon, B., An abstract Kato’s inequality for generators of positivity preserving semigroups, Indiana Univ. Math. J., 26, 1067-1073 (1977) · Zbl 0389.47021
[29] Stanton, R. J.; Tomas, P. A., Expansions for spherical functions on non-compact symmetric spaces, Acta Math., 140, 251-276 (1978) · Zbl 0411.43014
[30] Stein, E. M., Singular integrals and differentiability properties of functions (1970), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J · Zbl 0207.13501
[31] Stein, E. M., Topics in harmonic analysis related to the Littlewood-Paley theory, (Annals of Math. Studies, No. 63 (1970), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J) · Zbl 0193.10502
[32] Strichartz, R., Invariant pseudo-differential operators on a Lie group, Ann. Scula Norm. Sup. · Zbl 0244.35071
[33] Varopoulos, N., The Poisson kernel on positivley curved manifolds, J. Funct. Anal., 44, 359-380 (1981) · Zbl 0507.58046
[34] Yau, S.-T, Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry, Indiana Univ. Math. J., 25, 659-670 (1976) · Zbl 0335.53041
[35] Yau, S.-T, On the heat kernel of a complete Riemannian manifold, J. Math. Pure Appl., 57, 191-201 (1978) · Zbl 0405.35025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.